# SDR FDEA201510073112

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK HAS A 1.5 INCH CRACK IN SHEAR TIE AFT FRAME 79, STRINGER 26L.  REMOVED SHEAR PLATE IAW SRM 51-40-21.  LOCATED & DRILLED HOLES IN NEW SHEAR PLATE IAW SRM 51-40-44, PN A5398111320051.  INSTALLED NEW SHEAR PLATE IAW SRM 51-40-21.  APPLIED TOP COAT IAW SRM 51-75-10.
